MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHDOGTM HEMOSTASIS VALVE KIT

BOSTON SCIENTIFIC CORPORATION WATCHDOGTM HEMOSTASIS VALVE KIT
Model Number 161
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device caused an air introduction to the system.A watchdog hemostasis valve kit was selected for use.During the preparation, it was noted that the watchdog valve failed when attached to boston scientific cryo balloon.The irrigation port of the valve came loose which causing air introduction to the system.This did not impact the patient as it was not in the body at the time.
 
Event or Problem Description
It was reported that the device caused an air introduction to the system.A watchdog hemostasis valve kit was selected for use.During the preparation, it was noted that the watchdog valve failed when attached to boston scientific cryo balloon.The irrigation port of the valve came loose which causing air introduction to the system.This did not impact the patient as it was not in the body at the time.No patient complications were reported post procedure.It was further reported that the procedure was completed with another of the same device.

Brand Name
WATCHDOGTM HEMOSTASIS VALVE KIT
Common Device Name
HEMOSTASIS VALVE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19034547
Report Number2124215-2024-20242
Device Sequence Number8120736
Product Code DTL
UDI-Device Identifier08714729965770
UDI-Public08714729965770
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K172453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Model Number161
Device Catalogue Number161
Device Lot Number0032958965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown